New Mexico, 2010Flash Flood and Hail in New Mexico, June 12, 2010
June 12, 2010 · NWS ABQ · 21 events in 10 counties and zones
A cold front stalled over the eastern plains, along with an approaching trough, brought moisture, lift and instability to far eastern New Mexico on the 12th. Numerous large hail was observed along with a few high wind reports.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.3 million
- Crop damage
- $25,000
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front stalled over the eastern plains, along with an approaching trough, brought moisture, lift and instability to far eastern New Mexico on the 12th. Numerous large hail was observed along with a few high wind reports.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 12, 2:59 AM MST, 10 hours 1 minute earlier.
Area forecast discussion, Jun 12, 2:59 AM MST, 10 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 AM MDT SAT JUN 12 2010
.DISCUSSION...DEEP ANOMALOUS UPPER LEVEL LOW CENTERED JUST WEST
OF LAS VEGAS NV EARLY THIS MORNING. DARKENING SIGNATURE IN WATER
VAPOR IMAGERY OVER THE NORTHERN GULF OF CALIFORNIA SUGGESTS THE
ASSOCIATED JET MAX ROUNDING ITS BASE NOW. STRONGLY DIFLUENT FLOW
ALOFT NORTHEAST OF THE LOW CENTER COUPLED WITH ENHANCED LIFT
BENEATH THE LEFT EXIT REGION OF THIS JET MAX WILL CONTINUE TO
FAVOR WC/NW ZONES FOR SHRA/TSRA THIS MORNING. MAIN CONCERN WITH
THIS ACTIVITY WILL BE MICROBURSTS BUT CANNOT RULE OUT SMALL HAIL
FROM THE STRONGER UPDRAFT CORES. KFSX RADAR HAS DETECTED 45 DBZ
CORES UP TO 20-25 KFT MSL EARLIER THIS MORNING FROM ACTIVITY JUST
WEST OF THE STATE LINE.
ON THE OPPOSITE SIDE OF THE STATE...A VERY SHARP AND SLOWLY
WESTWARD-ADVANCING DRYLINE WAS NOTED ACROSS FAR EASTERN NM WHILE
THE LEADING EDGE OF A COOLER AIR MASS BOTTLED UP OVER SOUTHEAST CO
WAS FLIRTING WITH OUR NORTHEAST CORNER. MAIN AREA OF SURFACE
PRESSURE FALLS SINCE MIDNIGHT HAVE BEEN FOCUSED ALONG THE SW CO/NW
NM BORDER NEAR PAGOSA SPRINGS...WHILE A BROAD AREA OF MODEST
PRESSURE RISES WAS NOTED ACROSS EAST CENTRAL AND SOUTHEAST
COLORADO. LITTLE REASON WHY FRONTAL BOUNDARY WILL NOT CONTINUE TO
OOZE SOUTHWARD THIS MORNING BEFORE MIXING COMMENCES AND FORCES IT
BACK TO THE NORTH. WHERE THIS BOUNDARY ENDS UP THIS AFTERNOON WILL
HAVE IMPORTANT IMPLICATIONS ON NOT ONLY THE TEMPERATURE FORECAST
ACROSS THE NORTHEAST BUT ALSO POP PLACEMENT AND THE CORRESPONDING
SEVERE THREAT. AS FOR POTENTIAL DRYLINE DEVELOPMENT... TRENDED
POPS UPWARD ACROSS THE FAR EAST AND WOULD NOT BE SURPRISED TO SEE
AT LEAST ELEVATED CONVECTION WITHIN THE NEXT FEW HOURS AS MID-
LEVEL LAPSE RATES CONTINUE TO STEEPEN. APPEARS THAT THE SEVERE
THREAT HERE WILL BE EARLY ON AS STRONG MIXING SHOULD QUICKLY FORCE
THE DEEPER LOW LEVEL MOISTURE EASTWARD BY EARLY AFTERNOON.
GOING INTO THE AFTERNOON...BEST JET DYNAMICS SHIFT NORTHWARD INTO
SOUTHWEST COLORADO AFTER MIDDAY WHILE THE DRY SLOT PUNCHES INTO
SWRN/CNTL NM. AS A RESULT...SHRA/TSRA WILL BE FOCUSED IN THE FAR
NC/NW AREAS...AND THE NE ALONG/NORTH OF THE FRONTAL BOUNDARY THIS
AFTERNOON. PARED POPS BACK ACROSS THE WC/SW MOUNTAIN AREAS FOR THE
PM. NO HANGES TO PREVIOUSLY ISSUED WIND ADVISORY FOR CENTRAL AND
SOUTHWEST ZONES. TEMPS LOOKED GOOD ALTHOUGH DID COOL CLAYTON A FEW
DEGREES.
LARGE UPPER LEVEL LOW SLOWLY LIFTS NEWD OVERNIGHT. THE BACKDOOR
COLD FRONT WILL MAKE STEADY SOUTHWARD PROGRESS WITH DEEPENING LOW
LEVEL UPSLOPE FLOW ON THE EC/NE PLAINS. STILL CONCERN FOR SEVERE
WX THREAT WELL INTO THE EVENING ACROSS THE EAST...PARTICULARLY
ALONG/JUST NORTH OF THE FRONTAL BOUNDARY. FOR SUNDAY...BAGGY
TROUGH HANGS BACK TO OUR WEST WHILE FRONTAL BOUNDARY REMAINS IN
THE EAST. GUSTY EAST CANYON WINDS LOOKING LIKELY FOR SUNDAY
NIGHT/MONDAY MORNING...WHICH WILL CARRY HIGHER DEW POINT AIR
FARTHER WEST THAN WAS INDICATED IN PREVIOUS RUNS. OTHERWISE THE
FOCUS FOR DAILY ROUNDS OF THUNDERSTORMS WILL BE ALONG/EAST OF THE
CENTRAL MOUNTAIN CHAIN DURING THE EARLY/MID PART OF THE NEXT WEEK
WITH TEMPERTURES SLOWLY REBOUNDING TO SEASONAL LEVELS. KJ
&&
.AVIATION...
MULTI-LAYERED MIDDLE TO HIGH LEVEL BKN/OVC DECKS IN THE NORTHWEST
PLATEAU TODAY. A NARROW AREA OF LOW CIGS POSSIBLE ACROSS THE FAR
NORTHEAST HIGHLANDS OVERNIGHT INTO A FEW HOURS AFTER SUNRISE DUE TO
A COLD FRONTAL INTRUSION THERE. OTHERWISE VFR CONDITIONS TO CONTINUE
ACROSS MOST OF THE AREA. SOME HIGH BASED SHOWER AND THUNDERSTORM
ACTIVITY WILL REMAIN POSSIBLE ACROSS THE NORTHWEST THIRD AS WELL.
EXPECT STRONG SOUTHERLY WINDS FROM 25 TO 30 KNOTS WITH GUSTS 35 TO
40 KNOTS THIS AFTERNOON. LOW LEVEL BLOWING DUST POSSIBLE AS WELL AS
MODERATE OR BETTER TURBULENCE AS AN UPPER LEVEL JET ENCROACHES ON
THE AREA.
NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.
&&
.FIRE WEATHER...
RED FLAG WARNING IN PLACE AS STRONG SOUTHERLY WINDS 30 TO 35 MPH
WITH GUSTS TO AROUND 45 MPH THIS AFTERNOON WILL COMBINE WITH LOW RH
VALUES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. TODAY SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS THE
NORTHEAST HIGHLANDS AND EAST CENTRAL PLAINS AS WELL AS THE FAR
NORTHWEST PLATEAU. OVERNIGHT RH RECOVERIES INTO SUNDAY MORNING WILL
BE FAIR TO GOOD FOR MOST AREAS WITH THE BEST RECOVERIES OVER THE
EASTERN PLAINS AND NORTHEAST HIGHLANDS WHERE RECOVERIES SHOULD BE
EXCELLENT. WORST OVERNIGHT RH RECOVERIES WILL BE IN IN AND AROUND
THE UPPER TO LOWER RIO GRANDE VALLEY AND SACRAMENTO MOUNTAINS WHERE
RECOVERIES WILL BE POOR. SUNDAY WILL BE THE LAST DAY OF POTENTIAL
SINGLE DIGIT MINIMUM RH VALUES IN THE AFTERNOON...BUT SURFACE WINDS
SPEEDS ON SUNDAY WILL BE LIMITED TO AROUND 8 TO 15 MPH. SO
IMPROVING FIRE WEATHER CONDITIONS EXPECTED SUNDAY. MONDAY AFTERNOON
MINIMUM RH VALUES SHOULD EXCEED 15 PERCENT MOST AREAS WITH THE
LOWEST VALUES BETWEEN 15 TO 20 PERCENT FOUND OVER THE GILA REGION IN
THE SOUTHWEST PORTION OF THE CWFA. ON TUESDAY DRY AIR WILL ONCE
AGAIN INFILTRATE THE WESTERN HALF OF THE CWFA WITH AFTERNOON MINIMUM
RH VALUES RANGING BETWEEN 8 TO 15 PERCENT...BUT WINDS SHOULD REMAIN
BELOW 10 MPH ACROSS THIS SAME REGION. WEDNESDAY FIRE WX PATTERN
APPEARS TO BE A REPEAT OF TUESDAY EXCEPT WINDS INCREASE TO AROUND 12
TO 18 MPH WITH GUST TO 20 TO 25 MPH. CURRENT MODELING INDICATES NO
CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY AND FRIDAY.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 76 47 77 46 / 40 30 20 20
DULCE........................... 77 40 72 38 / 40 40 20 20
CUBA............................ 78 40 74 41 / 20 20 10 10
GALLUP.......................... 73 37 75 38 / 20 20 5 5
EL MORRO........................ 73 38 73 36 / 20 10 5 5
GRANTS.......................... 78 39 77 38 / 10 10 5 5
QUEMADO......................... 75 37 77 38 / 10 10 5 5
GLENWOOD........................ 82 49 84 52 / 5 5 0 0
CHAMA........................... 74 40 67 36 / 40 40 30 20
LOS ALAMOS...................... 80 41 75 42 / 10 10 10 10
PECOS........................... 80 42 76 41 / 10 10 10 10
CERRO/QUESTA.................... 76 43 71 38 / 20 20 20 20
RED RIVER....................... 66 43 61 39 / 30 30 30 20
ANGEL FIRE...................... 68 45 65 41 / 30 40 30 20
TAOS............................ 80 40 74 37 / 20 20 10 10
ESPANOLA........................ 86 48 81 50 / 10 10 10 5
SANTA FE........................ 81 42 77 42 / 10 10 10 5
SANTA FE AIRPORT................ 84 47 79 45 / 10 10 10 5
ALBUQUERQUE FOOTHILLS........... 85 52 80 53 / 10 5 5 5
ALBUQUERQUE HEIGHTS............. 87 55 82 56 / 10 5 5 5
ALBUQUERQUE VALLEY.............. 88 52 84 56 / 10 5 5 5
ALBUQUERQUE WEST MESA........... 87 53 83 56 / 10 5 10 5
LOS LUNAS....................... 89 52 85 55 / 5 5 5 5
RIO RANCHO...................... 87 54 83 56 / 10 5 10 5
SOCORRO......................... 90 53 87 56 / 5 5 0 0
SANDIA PARK/CEDAR CREST......... 82 49 77 49 / 10 10 10 5
MORIARTY/ESTANCIA............... 85 50 81 45 / 5 5 5 5
CLINES CORNERS.................. 81 47 77 46 / 5 10 5 5
GRAN QUIVIRA.................... 84 51 81 46 / 5 5 0 0
CARRIZOZO....................... 89 56 86 55 / 5 5 0 0
RUIDOSO......................... 81 55 77 52 / 5 5 5 0
CAPULIN......................... 72 48 74 46 / 30 50 40 30
RATON........................... 76 48 77 46 / 30 50 30 30
LAS VEGAS....................... 80 44 76 43 / 20 30 20 20
CLAYTON......................... 80 54 79 51 / 30 50 40 30
ROY............................. 85 56 79 52 / 20 50 30 30
CONCHAS......................... 95 57 89 56 / 20 40 20 30
SANTA ROSA...................... 93 57 90 57 / 10 30 10 10
TUCUMCARI....................... 97 61 91 55 / 20 50 20 30
CLOVIS.......................... 94 61 91 56 / 20 40 20 20
PORTALES........................ 95 63 93 59 / 20 40 10 20
FORT SUMNER..................... 96 59 94 58 / 10 30 10 10
ROSWELL......................... 97 62 97 61 / 5 10 10 5
PICACHO......................... 91 58 91 57 / 5 10 5 0
ELK............................. 87 56 84 52 / 5 5 5 0
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101>109.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ507>526-529-539.
&&
41/01
Hazardous weather outlook, Jun 12, 4:56 AM MST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT SAT JUN 12 2010
NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
556 AM MDT SAT JUN 12 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 9 PM FOR CENTRAL AND
NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS AND AN UNSTABLE AIR MASS WILL CREATE EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS.
IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS NORTHWEST AND NORTH CENTRAL SECTIONS OF THE STATE
AS WELL AS THE NORTHEAST PLAINS AND AREAS SOUTH ALONG THE TEXAS
STATE LINE THIS AFTERNOON AND EVENING. THE THREAT FOR SEVERE
WEATHER WILL BE GREATEST ALONG AND JUST NORTH OF A COLD FRONT THAT
WILL GRADUALLY SAG SOUTHWARD ACROSS NORTHEAST NEW MEXICO.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
LOOKING FURTHER AHEAD...THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS ACROSS NORTHEAST AND FAR EASTERN NEW MEXICO SUNDAY
AFTERNOON AND EVENING....AND ACROSS THE SOUTHEAST PLAINS MONDAY
AFTERNOON AND EVENING. PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. THEREAFTER...THE PROBABILITY OF WIDESPREAD
HAZARDOUS WEATHER IS LOW TUESDAY THROUGH FRIDAY.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
PORTIONS OF NORTHEAST AND EAST CENTRAL NEW MEXICO...GENERALLY NORTH
OF A TUCUMCARI TO RATON LINE...DUE TO THE POTENTIAL FOR VERY LARGE
HAIL AND POSSIBLY A TORNADO.
41
Event by event
17 hail, 2 thunderstorm wind, 1 strong wind, 1 flash flood. Local standard time, as filed.
Strong Wind, Santa Fe Metro Area
- When
- June 12, 1:00 PM MST to 3:00 PM MST
- Where
- Santa Fe Metro Area forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Newspaper
Wind gusts estimated near 50 mph damaged a 15,000 square foot tent at The Downs of Santa Fe which housed the flea market.
Hail, Colfax
- When
- June 12, 2:50 PM MST
- Where
- Colfax County, 3.62 mi ESE of Black Lake
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.280, -105.190
Hail, Harding
- When
- June 12, 3:12 PM MST
- Where
- Harding County, 3.91 mi W of Mills
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.080, -104.320
Hail, Mora
- When
- June 12, 3:41 PM MST
- Where
- Mora County, 13.15 mi ENE of Wagon Mound
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.040, -104.480
Hail, Colfax
- When
- June 12, 3:55 PM MST
- Where
- Colfax County, Farley
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.350, -104.040
Hail, Union
- When
- June 12, 4:00 PM MST
- Where
- Union County, 5.53 mi N of Gladstone
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.380, -103.970
Hail, Roosevelt
- When
- June 12, 5:42 PM MST
- Where
- Roosevelt County, 0.57 mi W of Portales
- Measured
- 1.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 34.180, -103.340
Thunderstorm Wind, Roosevelt
- When
- June 12, 5:42 PM MST
- Where
- Roosevelt County, 0.57 mi W of Portales
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Storm Chaser
- Coordinates
- 34.180, -103.340
Hail, Chaves
- When
- June 12, 5:52 PM MST
- Where
- Chaves County, 11.45 mi ESE of Boaz
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.690, -103.780
Hail, Curry
- When
- June 12, 6:50 PM MST
- Where
- Curry County, 3.97 mi SE of Ranchvale
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.460, -103.270
Hail, De Baca
- When
- June 12, 6:50 PM MST
- Where
- De Baca County, Ft Sumner
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.470, -104.240
Hail, Curry
- When
- June 12, 6:52 PM MST
- Where
- Curry County, Clovis
- Measured
- 1.75 in hail
- Property damage
- $1.3 million
- Crop damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 34.410, -103.200
The hailstorm left much of the Clovis area battered by hail up to the size of golf balls. The majority of the damage occurred in the northeastern portion of the community. Over 1600 home and auto claims were submitted to insurance companies.
Hail, Curry
- When
- June 12, 6:55 PM MST
- Where
- Curry County, 2.2 mi NW of Clovis
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.430, -103.230
Thunderstorm Wind, Roosevelt
- When
- June 12, 7:10 PM MST
- Where
- Roosevelt County, Elida
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 33.940, -103.660
Hail, Curry
- When
- June 12, 8:01 PM MST
- Where
- Curry County, 0.69 mi S of (Cvs)cannon Afb
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.370, -103.320
Hail, Quay
- When
- June 12, 8:20 PM MST
- Where
- Quay County, 3 mi W of Logan
- Measured
- 1 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 35.370, -103.463
Hail, Curry
- When
- June 12, 8:45 PM MST
- Where
- Curry County, 0.9 mi NE of Clovis
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.420, -103.190
Hail, Curry
- When
- June 12, 8:50 PM MST
- Where
- Curry County, Clovis
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.410, -103.200
Hail, Curry
- When
- June 12, 8:55 PM MST
- Where
- Curry County, Clovis
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.410, -103.200
Flash Flood, Curry
- When
- June 12, 8:59 PM MST to 9:30 PM MST
- Where
- Curry County, 0.4 mi W of Clovis to 0.41 mi E of Clovis
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 34.411, -103.207
Cars were stranded on Main Street and Highway 209 in Clovis.
Hail, Curry
- When
- June 12, 8:59 PM MST
- Where
- Curry County, Clovis
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.410, -103.200
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Iowa, June 12 to 30, 2010$1.0 billion · 51 events
- Heat in Tennessee, June 12 to 14, 20101 death · 20 events
- Lightning Strike in Colorado, June 12, 20101 death · 1 event
- Flash Flooding in West Virginia, June 12 to 13, 2010$8.1 million · 4 events
- Tornado and Flash Flood in Texas, June 12 to 13, 20102 injured · $112,000 · EF0 · 50 events
- Flooding in Iowa, June 12 to 21, 2010$875,000 · 15 events
- Damaging Wind and Lightning Strikes in North Carolina, June 12, 2010$1.5 million · 50 kt wind · 3 events
- Tornadoes and Flash Flooding in Kansas, June 12 to 13, 2010$203,000 · EF1 · 17 events
- Flash Flooding in South Dakota, June 12, 2010$1.0 million · 3 events
- Flash Flooding and Flooding in Ohio, June 12 to 15, 2010$519,000 · 1 in hail · 15 events
- Flash Flooding and Flood in Iowa, June 12, 2010$454,000 · 50 kt wind · 12 events
- Flood in Iowa, June 12 to 27, 2010$500,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 241758, 224635, 224653, 224652, 224651, 224650, 224636, 224648, 224637, 224638, 224639, 224640, 224641, 224649, 224642, 224643, 224644, 224645, 224646, 224634, 224647.